# SDR 98ZZZX1944

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA/MCO - FLT 7417 - PILOT REPORT:  UPON LANDING, RIGHT MAIN LANDING GEAR TIRE BLEW OUT.  AIRCRAFT CAME TO A STOP ON RUNWAY AND PASSENGERS WERE UNLOADED WITHOUT INCIDENT.  UPON INSPECTION FOUND SMALL PUNCTURE HOLE IN MAIN CENTER TREAD SURFACE.  INSPECTED FUSIBLE LUGS AND WHEEL WELL AREA, NO DEFECTS NOTED.  REPLACED RIGHT MAIN WHEEL ASSY.
